Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 184, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 25, 2012, 5:36 PM CDT for Colfax County, Dodge County, Nebraska. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2012, 5:36 PM CDT (22:36 UTC)
- Expired
- Jul 25, 2012, 6:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Colfax County, NE, Dodge County, NE
The radar
The Omaha radar (KOAX), 55 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 6:00 PM CDT | TSTM WND DMG | 4 S Dodge, NE | TREE BRANCHES DOWN. SOME CROPS FLATTENED. ESTIMATED NEAR 60 MPH. |
| Jul 25, 6:00 PM CDT | HAIL 1 | 4 S Dodge, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 675 J/kg
- Mixed-layer CIN
- -402 J/kg
- Mixed-layer LCL
- 2150 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
609 WUUS53 KOAX 252236 SVROAX NEC037-053-252300- /O.NEW.KOAX.SV.W.0184.120725T2236Z-120725T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 536 PM CDT WED JUL 25 2012 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN COLFAX COUNTY IN NORTHEAST NEBRASKA... NORTHWESTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA... * UNTIL 600 PM CDT * AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DODGE...OR 28 MILES NORTHEAST OF COLUMBUS...AND MOVING SOUTHEAST AT 5 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... DODGE AND SNYDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4174 9683 4159 9666 4152 9694 4168 9701 TIME...MOT...LOC 2235Z 323DEG 4KT 4163 9688 WIND...HAIL 60MPH 0.88IN $$ BOUSTEAD
2 follow-up statements
290 WWUS53 KOAX 252243 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 543 PM CDT WED JUL 25 2012 NEC037-053-252300- /O.CON.KOAX.SV.W.0184.000000T0000Z-120725T2300Z/ COLFAX NE-DODGE NE- 543 PM CDT WED JUL 25 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHEASTERN COLFAX AND NORTHWESTERN DODGE COUNTIES... AT 539 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DODGE...OR 28 MILES NORTHEAST OF COLUMBUS...MOVING SOUTHEAST AT 5 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... DODGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4174 9683 4159 9666 4152 9694 4168 9701 TIME...MOT...LOC 2239Z 323DEG 4KT 4163 9688 WIND...HAIL 60MPH 0.88IN $$ BOUSTEAD
737 WWUS53 KOAX 252256 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 556 PM CDT WED JUL 25 2012 NEC053-037-252305- /O.EXP.KOAX.SV.W.0184.000000T0000Z-120725T2300Z/ COLFAX NE-DODGE NE- 556 PM CDT WED JUL 25 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLFAX AND NORTHWESTERN DODGE COUNTIES WILL EXPIRE AT 600 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE... AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 4174 9683 4159 9666 4152 9694 4168 9701 TIME...MOT...LOC 2255Z 323DEG 4KT 4163 9688 $$ BOUSTEAD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:13 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 25, 3:13 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
313 PM CDT WED JUL 25 2012
.DISCUSSION...
THUNDERSTORMS TONIGHT...THEN SOMEWHAT COOLER TEMPERATURES AND
SPORADIC PRECIP CHANCES THROUGH THE WEEKEND...ARE THE PRIMARY
FORECAST CONCERNS.
COOL FRONT WAS DRIFTING SOUTHEAST THROUGH THE CWA THIS
AFTERNOON...AND HAD JUST SLIPPED PAST A COLUMBUS TO TEKAMAH LINE AS
OF 2 PM. PLUME OF MID LEVEL MOISTURE ACROSS WESTERN INTO NORTH
CENTRAL NEBRASKA NOTED ON WATER VAPOR IMAGERY WAS SHIFTING EAST OVER
THE FRONTAL BOUNDARY. SCATTERED SHOWERS AND STORMS WERE FIRING UNDER
THIS PLUME...AFFECTING MUCH OF CENTRAL NEBRASKA AND WERE TRYING TO
SNEAK INTO OUR NORTHWESTERN CWA. SURFACE-BASED CAPE VALUES WERE
TOPPING 2000 J/KG ALONG FRONTAL BOUNDARY THIS AFTERNOON...BUT
SIGNIFICANT CINH WAS ALSO NOTED. SOMEWHAT LESS UNSTABLE AIR WAS
NOTED USING MIXED-LAYER CAPE WHERE VALUES WERE BETWEEN 1000 AND 1500
J/KG. EFFECTIVE AND BULK SHEAR WERE BOTH WEAK GIVEN RELATIVELY LIGHT
MID LEVEL FLOW. SO ORGANIZED SURFACE-BASED STORMS DO NOT APPEAR
LIKELY THIS EVENING. HOWEVER STEEP MID LEVEL LAPSE RATES SHOULD
ALLOW FOR QUICK VERTICAL DEVELOPMENT OF ANY CONVECTION THAT FIRES IN
OUR CWA...THEN COLLAPSING OF THOSE STORMS COULD PRODUCE STRONG TO
SEVERE WIND GUSTS WITH TEMPERATURE/DEW POINT SPREADS APPROACHING
40F. DOWNDRAFT CAPE OF 1800 J/KG WAS ALSO MAXIMIZED ALONG FRONTAL
BOUNDARY.
GIVEN SHOWERS AND STORMS WERE ALREADY FIRING AND APPROACHING THE
CWA...COMBINED WITH ALL SHORT-RANGE MODEL OUTPUT SUGGESTING
PRECIPITATION NEAR AND BEHIND FRONTAL BOUNDARY...WILL INCREASE POPS
ACROSS MOST OF THE CWA FOR THIS EVENING. 15-16Z HRRR SEEMS TO
HAVE A DECENT HANDLE ON CURRENT PRECIPITATION...AND FIRES
CONVECTION ALONG FRONTAL BOUNDARY AS IT SINKS FARTHER SOUTHEAST
INTO THE CWA. MODELS ALSO SHOW POST-FRONTAL PRECIPITATION
CONTINUING THROUGH THE NIGHT AIDED BY RIGHT ENTRANCE REGION OF MID
LEVEL JET...THOUGH COVERAGE WILL CERTAINLY WANE AS WE GO PAST
MIDNIGHT.
SOME LINGERING SHOWERS/STORMS COULD AFFECT OUR FAR SOUTHEAST CWA
THURSDAY MORNING...BUT THAT SHOULD EXIT QUICKLY. THEN NORTHWEST
LOW LEVEL FLOW AND SLOWLY COOLING 850 TEMPERATURES POINT TO
CLOSER-TO-NORMAL TEMPERATURES THURSDAY AFTERNOON. GFS IS COOLER
THAN NAM IN THIS REGARD. WILL CONTINUE WITH HIGHS IN THE LOWER
90S...WHICH IS RIGHT IN THE MIDDLE OF NAM/GFS MOS NUMBERS. ONE
CAVEAT TO WATCH FOR IS DOWNSLOPING NORTHWEST FLOW PUSHING HIGHS A
FEW DEGREES WARMER AS PER NAM.
SURFACE HIGH WILL SETTLE ACROSS THE AREA THROUGH FRIDAY AFTERNOON
WITH RETURN FLOW BEGINNING FRIDAY NIGHT. LOWS IN THE LOW TO MID 60S
LOOK GOOD FOR FRIDAY MORNING...WITH HIGHS FRIDAY AFTERNOON RIGHT
AT NORMAL IN THE UPPER 80S.
GFS HAS ADVERTISED THE LAST FEW DAYS A MID LEVEL SHORTWAVE ROLLING
INTO THE PLAINS FRIDAY NIGHT AND SATURDAY MORNING. OTHER MODELS HAVE
COME IN LINE WITH THIS THINKING...SO CONFIDENCE IS GROWING ON PRECIP
CHANCES THEN. EXPECT WARM ADVECTION ON MODERATE LOW LEVEL JET AHEAD
OF WAVE TO FIRE CONVECTION AFTER MIDNIGHT IN NORTHEAST
NEBRASKA...WITH THIS PRECIP TURNING SOUTHEAST DOWN THE RIVER BY
MORNING. HAVE INCREASED POPS ACCORDINGLY...WITH HIGHEST CHANCES
ALONG SOUTH DAKOTA BORDER AND THROUGH AREAS NORTH AND NORTHEAST OF
OMAHA.
A SECOND SHORTWAVE LOOKS TO ROLL THROUGH AGAIN SATURDAY NIGHT AND
SUNDAY WITH SIMILAR WARM ADVECTION SIGNALS SUGGESTING CONVECTION
WILL FIRE AGAIN. ECMWF IS MORE BULLISH ON FRIDAY NIGHT WAVE...AND
PUSHES SATURDAY NIGHT PRECIP A BIT FARTHER TO THE NORTHEAST THAN
GFS.
LINGERING FRONTAL BOUNDARY BEHIND THIS SYSTEM WILL MOST LIKELY SET
UP ACROSS OUR CWA FOR MONDAY...WHICH MAY FOCUS A FEW STORMS MONDAY
AFTERNOON. SO WILL KEEP A SMALL POP GOING THEN.
UPPER RIDGE WILL BEGIN BUILDING BACK INTO THE REGION BEYOND
MONDAY...SO HAVE KEPT FORECAST DRY AND A BIT WARMER THEN. HAVE
HIGHS IN THE UPPER 80S TO LOWER 90S SATURDAY...THEN LOWER 90S
SUNDAY...BEFORE GRADUALLY INCREASING HIGHS TOWARD THE MID AND
UPPER 90S BY WEDNESDAY.
DERGAN
&&
.AVIATION...
18Z TAFS FOR KOFK...KOMA AND KLNK.
A COLD FRONT FROM NORTHEAST INTO SOUTH CENTRAL NEBRASKA AT 18Z
WILL TRACK ACROSS THE AREA THIS AFTERNOON AND THIS EVENING.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE VICINITY OF
THE FRONT THIS AFTERNOON AND CONTINUE INTO THE EVENING.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR NEZ044-
045-050>053-065>068-078-088>093.
IA...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR IAZ055-
056-069-079-080-090-091.
&&Hazardous weather outlook, Jul 25, 4:54 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 454 PM CDT WED JUL 25 2012 NEZ011-012-016>018-030-031-260100- ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-WAYNE- 454 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING...SOME BEING ACCOMPANIED BY STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM FRIDAY NIGHT THROUGH MONDAY NIGHT OVER PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THURSDAY. IAZ055-056-069-079-080-090-091-NEZ044-045-050>053-065>068-078- 088>093-260100- BUTLER-CASS-DODGE-DOUGLAS-FREMONT IA-GAGE-HARRISON IA-JEFFERSON- JOHNSON-LANCASTER-MILLS IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE- POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA- WASHINGTON- 454 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING...WITH DAMAGING WINDS THE MAIN THREAT. AN EXCESSIVE HEAT WARNING IS IN EFFECT UNTIL 8 PM CDT. HEAT INDICES WILL RANGE FROM 102 TO 108. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM FRIDAY NIGHT THROUGH MONDAY NIGHT OVER PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THURSDAY. IAZ043-NEZ015-032>034-042-043-260100- BURT-COLFAX-CUMING-MONONA IA-PLATTE-STANTON-THURSTON- 454 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING...WITH DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM FRIDAY NIGHT THROUGH MONDAY NIGHT OVER PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THURSDAY.
In the hours before
Special weather statement, Jul 25, 5:07 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 507 PM CDT WED JUL 25 2012 NEZ033-044-252230- DODGE NE-CUMING NE- 507 PM CDT WED JUL 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE AND SOUTHERN CUMING COUNTIES UNTIL 530 PM CDT... AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SNYDER...OR 35 MILES NORTHEAST OF COLUMBUS...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST POINT...SCRIBNER AND SNYDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4185 9663 4164 9664 4166 9684 4182 9688 TIME...MOT...LOC 2206Z 278DEG 5KT 4173 9680 BOUSTEAD
Special weather statement, Jul 25, 5:26 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
526 PM CDT WED JUL 25 2012
NEZ033-043-044-252300-
DODGE NE-COLFAX NE-CUMING NE-
526 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...
NORTHEASTERN COLFAX AND CUMING COUNTIES UNTIL 600 PM CDT...
AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM BANCROFT TO 6 MILES SOUTH OF DODGE...OR ALONG A LINE
EXTENDING FROM 37 MILES SOUTH OF SIOUX CITY TO 26 MILES NORTHEAST
OF COLUMBUS...AND MOVING NORTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WEST POINT...SCRIBNER...BEEMER...DODGE...BANCROFT AND SNYDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4163 9656 4155 9684 4164 9702 4206 9681
4206 9656
TIME...MOT...LOC 2225Z 229DEG 9KT 4199 9666 4163 9692
BOUSTEADSpecial weather statement, Jul 25, 5:29 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
529 PM CDT WED JUL 25 2012
IAZ043-NEZ015-252300-
MONONA IA-THURSTON NE-
529 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA AND
NORTHEASTERN THURSTON COUNTIES UNTIL 600 PM CDT...
AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR MACY...OR 21 MILES SOUTH OF
SIOUX CITY...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MACY...WALTHILL...WINNEBAGO AND WHITING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4227 9635 4226 9633 4223 9632 4222 9633
4222 9612 4205 9612 4213 9651 4228 9654
TIME...MOT...LOC 2225Z 268DEG 13KT 4220 9638
BOUSTEADThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 5:07 PM CDT | Special Weather Statement | OAX | Cuming | 23 min |
| Jul 25, 5:26 PM CDT | Special Weather Statement | OAX | Cuming | 34 min |
| Jul 25, 5:29 PM CDT | Special Weather Statement | OAX | Thurston | 31 min |
| Jul 25, 5:39 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 24 min |
| Jul 25, 6:11 PM CDT | Special Weather Statement | OAX | Burt, Dodge | 64 min |
| Jul 25, 6:48 PM CDT | Special Weather Statement | OAX | Gage | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.